# SDR SWIA202164043

- Difficulty date: September 28, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAILS FROM FS 349.00 TO FS 559+80 HAVE AREAS OF CORROSION & SURFACE WEAR IN VARIOUS SPOTS    (C CHECK RO 1/20/22)   REMOVED RIGHT HAND SEAT RAILS FROM 349.00 TO 559.00+80. EVALUATED CONDITION OF EACH RAIL. CLEANED CORROSION AS REQUIRED IAW CRJ200 AMM 53-21-49. INSTALLED NEW SEAT TRACK AS REQUIRED, INSTALLED REPAIRED TRACK AS REQUIRED IAW CRJ 200 AMM 53-01-11.  / CALIBRATED TOOLS USED: TORQUE WRENCH AV6522 CAL DUE-AUG22, DIGITAL CALIPER AV7110 CAL DUE-AUG22.
